# SDR DALA1012510155

- Difficulty date: May 25, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 81,379 hours, 16,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 32-40 GF ARE INOPERATIVE. MX  REPLACED CHARGER ASSY M9010. SYS OPS IS NORMAL.  (DL76G101416)
